# SDR AALA202505231001

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N473AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 12291
- Aircraft time: 632 hours, 179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Clogged
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY SMOKE DETECTOR PRESENTED 2 FALSE WARNINGS OF 1-2 SECOND DURATION DURING CLIMB AND CRUISE. MAINTENANCE FOUND SMOKE DETECTOR FILTER CLOGGED, CLEANED FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-12-00.
